MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CA2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM

ROCHE DIAGNOSTICS CA2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Model Number CAG2
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation of discrepant low results for 2 patients' samples tested with calcium gen.2 (ca2) assay on a cobas 8000 c702 module when compared to a different cobas 8000 c702 module.Sample 1: initial result: 5.4 mg/dl.Repeat result: 9.2 mg/dl.Sample 2: initial result: 4.3 mg/dl.Repeat result: 9.1 mg/dl.Both initial results were recognized as critical results as they were shown to be below the normal range.Reportedly a corrected report was issued for sample 1.
 
Additional Manufacturer Narrative
The cobas 8000 c702 module serial number was (b)(6).Last calibration was performed on (b)(6) 2023 and was acceptable.Qc recovery level 1 had been out of range results for several days.The alarm trace showed ise measuring system 2 (sipper nozzle) alarm and sample probe up/down alarm.The field service engineer (fse) checked the rinse tubing and adjusted the position and some of the rinse levels.The fse also checked the system for drips and splashing and made minor adjustment to tube positions accordingly.Precision studies were performed and were within specifications.The customer performed qc and the results were within their limits.The service actions done resolved the issue.

Brand Name
CA2
Common Device Name
TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17172944
Report Number1823260-2023-02033
Device Sequence Number7333652
Product Code CHW
UDI-Device Identifier04015630924936
UDI-Public04015630924936
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberCAG2
Device Catalogue Number05168449190
Device Lot Number67147801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2023
Initial Report FDA Received Date06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown